Alert archive / Ohio / Wind Advisories in 2008

Wind Advisory 3, NWS Wilmington, OH

February 9, 200832 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Feb 9, 2008, 3:54 AM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Feb 9, 2008, 10:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2008, 3:54 AM EST (08:54 UTC)
In effect from
Feb 9, 2008, 10:00 PM EST
Expired
Feb 10, 2008, 4:00 PM EST
In force
18 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 090854
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
354 AM EST SAT FEB 9 2008

...STRONG GUSTY WINDS EXPECTED TONIGHT AND SUNDAY...

.AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE LOWER GREAT LAKES AND
OHIO VALLEY REGION TONIGHT. STRONG GUSTY WINDS WILL DEVELOP IN
THE WAKE OF THIS FRONT...CONTINUING THROUGH SUNDAY MORNING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091700-
/O.NEW.KILN.WI.Y.0003.080210T0300Z-080210T1500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
354 AM EST SAT FEB 9 2008

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND
50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA TONIGHT THROUGH
SUNDAY MORNING. WIND GUSTS ARE FORECAST TO GRADUALLY DECREASE
SUNDAY AFTERNOON AND EVENING. WINDS OF THIS MAGNITUDE MAY BRING
DOWN TREE LIMBS. ALSO...SHALLOW ROOTED TREES MAY ALSO BE BLOWN
DOWN DUE TO THE WET GROUND FROM RECENT HEAVY RAINFALL. ACTION
SHOULD BE TAKEN TO SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND
BY THE WIND.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

$$
5 follow-up statements
000 
WWUS71 KILN 091720
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1220 PM EST SAT FEB 9 2008

...STRONG GUSTY WINDS EXPECTED TONIGHT AND SUNDAY...

.AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE LOWER GREAT LAKES AND
OHIO VALLEY REGION TONIGHT. STRONG GUSTY WINDS WILL DEVELOP IN
THE WAKE OF THIS FRONT...CONTINUING THROUGH SUNDAY MORNING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-100130-
/O.CON.KILN.WI.Y.0003.080210T0300Z-080210T1500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1220 PM EST SAT FEB 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND
50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA TONIGHT THROUGH
SUNDAY MORNING. WIND GUSTS ARE FORECAST TO GRADUALLY DECREASE
SUNDAY AFTERNOON AND EVENING. WINDS OF THIS MAGNITUDE MAY BRING
DOWN TREE LIMBS. ALSO...SHALLOW ROOTED TREES MAY ALSO BE BLOWN
DOWN DUE TO THE WET GROUND FROM RECENT HEAVY RAINFALL. ACTION
SHOULD BE TAKEN TO SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN
AROUND BY THE WIND.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 092039
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EST SAT FEB 9 2008

...STRONG GUSTY WINDS EXPECTED TONIGHT AND SUNDAY...

.AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE LOWER GREAT LAKES AND
OHIO VALLEY REGION TONIGHT. STRONG GUSTY WINDS WILL DEVELOP IN
THE WAKE OF THIS FRONT...CONTINUING THROUGH SUNDAY MORNING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-100445-
/O.EXT.KILN.WI.Y.0003.080210T0300Z-080210T2100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
339 PM EST SAT FEB 9 2008

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND
50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA TONIGHT THROUGH
SUNDAY AFTERNOON. WIND GUSTS ARE FORECAST TO GRADUALLY DECREASE
SUNDAY EVENING. WINDS OF THIS MAGNITUDE MAY BRING DOWN TREE
LIMBS. ALSO...SHALLOW ROOTED TREES MAY ALSO BE BLOWN DOWN DUE TO
THE WET GROUND FROM RECENT HEAVY RAINFALL. ACTION SHOULD BE TAKEN
TO SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 100207
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EST SAT FEB 9 2008

...STRONG GUSTY WINDS EXPECTED TONIGHT AND SUNDAY...

.AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE LOWER GREAT LAKES AND
OHIO VALLEY REGION TONIGHT. STRONG GUSTY WINDS WILL DEVELOP IN
THE WAKE OF THIS FRONT...CONTINUING THROUGH SUNDAY MORNING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101130-
/O.CON.KILN.WI.Y.0003.080210T0300Z-080210T2100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
907 PM EST SAT FEB 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND
50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA TONIGHT THROUGH
SUNDAY AFTERNOON. WIND GUSTS ARE FORECAST TO GRADUALLY DECREASE
SUNDAY EVENING. WINDS OF THIS MAGNITUDE MAY BRING DOWN TREE
LIMBS. ALSO...SHALLOW ROOTED TREES MAY ALSO BE BLOWN DOWN DUE TO
THE WET GROUND FROM RECENT HEAVY RAINFALL. ACTION SHOULD BE TAKEN
TO SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 100920
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
420 AM EST SUN FEB 10 2008

...STRONG GUSTY WINDS EXPECTED TODAY...

.STRONG GUSTY WINDS WILL CONTINUE IN THE WAKE OF AN ARCTIC COLD
FRONTAL PASSAGE THROUGH MID AFTERNOON.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101730-
/O.CON.KILN.WI.Y.0003.000000T0000Z-080210T2100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
420 AM EST SUN FEB 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND
50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA THROUGH THIS
AFTERNOON. WIND GUSTS ARE FORECAST TO GRADUALLY DECREASE SUNDAY
EVENING. WINDS OF THIS MAGNITUDE MAY BRING DOWN TREE LIMBS.
ALSO...SHALLOW ROOTED TREES MAY ALSO BE BLOWN DOWN DUE TO THE WET
GROUND FROM RECENT HEAVY RAINFALL. ACTION SHOULD BE TAKEN TO
SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

RYAN
000 
WWUS71 KILN 101419
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EST SUN FEB 10 2008

...STRONG GUSTY WINDS EXPECTED TODAY...

.STRONG GUSTY WINDS WILL CONTINUE IN THE WAKE OF AN ARCTIC COLD
FRONTAL PASSAGE THROUGH MID AFTERNOON.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-102100-
/O.CON.KILN.WI.Y.0003.000000T0000Z-080210T2100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
919 AM EST SUN FEB 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND
50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA THROUGH THIS
AFTERNOON. WIND GUSTS ARE FORECAST TO GRADUALLY DECREASE SUNDAY
EVENING. WINDS OF THIS MAGNITUDE MAY BRING DOWN TREE LIMBS.
ALSO...SHALLOW ROOTED TREES MAY ALSO BE BLOWN DOWN DUE TO THE WET
GROUND FROM RECENT HEAVY RAINFALL. ACTION SHOULD BE TAKEN TO
SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 9, 12:50 AM EST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 9, 12:50 AM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 AM EST SAT FEB 9 2008

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA LATE TONIGHT AND EARLY SATURDAY
MORNING. ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION SATURDAY
NIGHT. THIS WILL USHER IN AN ARCTIC AIR MASS FOR THE LATTER PART
OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MIDLEVEL SHORTWAVE BRINGING WIDESPREAD MID CLOUDS INTO THE
REGION..AND SCATTERED LIGHT RAIN SHOWERS ACROSS IL/IN. MOST OF
THIS ACTIVITY IS FOCUSED ALONG AND NORTH OF THE I-70
CORRIDOR...AND THIS SHOULD CONTINUE TO BE THE CASE OVERNIGHT AS IT
MOVES INTO OHIO. WITH THICKENING CLOUDS AND SRLY WINDS...TEMPS
SHOULD BE SLOW TO FALL OVERNIGHT. BUMPED TEMPS UP SLIGHTLY
AREAWIDE...WHICH SHOULD KEEP PRECIP TYPE AS ALL RAIN OVERNIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
WILL STILL HAVE A CHANCE OF RAIN SHOWERS IN THE MORNING IN THE
EASTERN ZONES AS THE COLD FRONT CONTINUES TO PROGRESS ACROSS THE
AREA. THERE SHOULD BE A BRIEF BREAK BEFORE THE CHANCE OF SHOWERS
APPROACHES WESTERN AREAS LATER IN THE AFTERNOON AHEAD OF AN
ARCTIC FRONT. THE CHANCE OF SHOWERS WILL SPREAD ACROSS THE ENTIRE
REGION AS THE FRONT MOVES THROUGH SATURDAY NIGHT. EXPECT TO HAVE
RAIN SHOWERS CHANGING TO SNOW SHOWERS BEFORE ENDING. WINDS WILL
BECOME STRONG AND GUSTY IN THE COLD AIR ADVECTION BEHIND THE
FRONT. APPEARS THAT WINDS WILL BE NEAR WIND ADVISORY THRESHOLDS
LATE SATURDAY NIGHT INTO SUNDAY. ALSO EXPECT THE COMBINATION OF
WIND AND FALLING TEMPERATURES TO RESULT IN CONDITIONS NEAR WIND
CHILL ADVISORY CRITERIA IN THE NORTHWEST ZONES. AS HIGH PRESSURE
BUILDS IN WINDS WILL DIMINISH LATE SUNDAY AND BECOME LIGHT SUNDAY
NIGHT. FORECAST TEMPERATURES CONTINUE TO BE AT OR SLIGHTLY BELOW
MOS GUIDANCE.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
TEMPERATURES WILL MODERATE MONDAY AS HIGH PRESSURE MOVES EAST OF THE
REGION.

LATE MONDAY INTO TUESDAY...THE GFS AND ECMWF REMAIN AT ODDS WITH THE
POSITION OF A DEVELOPING SYSTEM OVER THE PLAINS.  THE 12Z GFS HAS
THE LOW PUSHING INTO THE SOUTHERN GREAT LAKES AT 12Z TUESDAY...WHILE
THE LATEST ECMWF HAS IT OVER SOUTHERN OHIO AND KY.

EITHER WAY...PCPN IS LIKELY...WITH SNOW/WINTRY MIX IN THE
NORTH...PARTICULARLY WITH THE ECMWF. THERE HAS BEEN QUITE A BIT OF
RUN TO RUN VARIABILITY WITH EACH MODEL.

ALTHOUGH THERE HAS BEEN SOME CHANGEABILITY IN THIS TIME PERIOD AS
WELL...HIGH PRESSURE BUILDS AND MOVES EAST OF THE REGION AGAIN
WEDNESDAY INTO THURSDAY...WITH SEASONABLE TEMPERATURES EXPECTED.
ANOTHER FRONT BRINGS SCATTERED SNOW/RAIN SHOWERS FRIDAY.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
MID LVL CLOUD DECK HAD SETTLED OVER FCST AREA THIS MRNG IN ADVANCE
OF WEAK FRNTL BNDRY. RADAR INDCG BULK OF -SHRA REMAINED TO THE
NORTHWEST OF KDAY. BULK OF THE PCPN WILL STAY NORTH OF THE
TERMINALS THRU DAYBREAK...ALTHOUGH A FEW -SHRA CANNOT BE RULED OUT
AT KDAY/KCMH/KLCK. 2500-3500FT SC WILL DVLP OVER THE NEXT SVRL
HOURS AND LINGER THRU THE MRNG AS THE FRONT PASSES THRU THE
REGION. WINDS WILL SHIFT TO W/SW IN WAKE OF FROPA AND BECOME GUSTY
BY ERLY AFTN AS CLOUDS SCOUR OUT. STRONGER COLD FRONT APPCHS
REGION THIS EVNG...WITH SCT -SHRA DVLPG AT ALL TERMINALS AFT 00Z.
FRNTL BNDRY IS LEADING EDGE OF MUCH COLDER ARCTIC AIRMASS.
INTENSE CAA SETS IN IMMEDIATELY IN WAKE OF FROPA BTWN 04-07Z. VERY
STRONG WESTERLY WINDS WILL DVLP IN CAA AND WILL ADDRESS THIS WITH
12Z TAFS.

OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE SAT NIGHT AND SUNDAY...AND
AGAIN ON TUESDAY. STRONG GUSTY WINDS POSSIBLE SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...HAWBLITZEL
SHORT TERM...
LONG TERM...
AVIATION...RYAN
Hazardous weather outlook, Feb 8, 4:42 PM EST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EST FRI FEB 8 2008

INZ050-058-059-OHZ026-034-035-042>045-051>053-060-061-091015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
442 PM EST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

FLOODING CONTINUES ALONG SOME RIVERS ACROSS THE REGION. PLEASE
REFER TO FLOOD WARNINGS AND FLOOD STATEMENTS FOR THE LATEST
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL DEVELOP BEHIND A COLD FRONT SATURDAY NIGHT. THIS
MAY RESULT IN WIND GUSTS NEAR 45 MPH. IN ADDITION...THE
COMBINATION OF WINDS AND FALLING TEMPERATURES MAY RESULT IN WIND
CHILL READINGS AROUND 10 BELOW ZERO LATE SATURDAY NIGHT AND SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-
088-091015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
DELAWARE-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
442 PM EST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

FLOODING CONTINUES ALONG SOME RIVERS ACROSS THE REGION. PLEASE
REFER TO FLOOD WARNINGS AND FLOOD STATEMENTS FOR THE LATEST
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL DEVELOP BEHIND A COLD FRONT SATURDAY NIGHT. THIS
MAY RESULT IN WIND GUSTS NEAR 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:03 AM ESTWind Chill AdvisoryILNAuglaize, Champaign, Clark, Darke, Delaware, Fairfield and 14 more53 hr

Nearby

Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.